# SDR AALA202110062842

- Difficulty date: September 30, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 21,755 hours, 10,349 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: CTY2721501
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR OF BURNING IDENTIFIED IN COCKPIT DURING DESCENT. IT OCCURRED SUBSEQUENT TO BOTH LEFT & RIGHT HIGH PRESSURE BLEED VALVES  OPENING. FLIGHT CREW DONNED THE OXYGEN MASKS , DECLARED AN EMERGENCY AND THE AIRCRAFT LANDED AT MIA SAFELY WITH OUT FURTHER INCIDENT.  REPLACED APU AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L31049003** (CLOSED)
